# SDR GLBA2001125

- Difficulty date: June 11, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N101UX
- Make and model: Beech 1900D
- Aircraft serial: UE101
- Aircraft time: 17,948 hours, 20,788 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Line
- Part number: 1299700321
- Stage of operation: CL
- How discovered: L
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RIGHT BLEED AIR FAILURE AFTER T/O, REPLACED PEUMATIC LINE ON R/H SHUTOFF VALVE
